# SDR DLL16950735

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Delaminated
- Location: C-1 Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 B/B FAILSAFE STRAP DELAMINATED, F/S 749-769, STRINGERS 30 AND 34.  ACTUAL LOCATION F/S 860, STRINGERS 30 AND 34.  DAMAGE FOUND AT HMV, REPAIRED PER SRM 53-31-00 FIG 816.
